A non-Desarguesian space geometry
Fundamenta Mathematicae, Tome 86 (1974) no. 2, pp. 143-147
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_86_2_143_147,
author = {Zenas Hartvigson},
title = {A {non-Desarguesian} space geometry},
journal = {Fundamenta Mathematicae},
pages = {143--147},
year = {1974},
volume = {86},
number = {2},
doi = {10.4064/fm-86-2-143-147},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-86-2-143-147/}
}
Zenas Hartvigson. A non-Desarguesian space geometry. Fundamenta Mathematicae, Tome 86 (1974) no. 2, pp. 143-147. doi: 10.4064/fm-86-2-143-147
Cité par Sources :